# SDR CALA2019030400345

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 63,434 hours, 22,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141AB240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D2 CHECK AT MIA, CORROSION WAS FOUND ON THE UPPER SURFACE OF STRINGER 23L BETWEEN STA321 AND STA 338. REPAIR WAS PERFORMED PER EC/RA 5311-02093. ON OR BEFORE AIRCRAFT REACHES 7500 0 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART2 OF ECRA 5311-02093. PLANNING TO CONTACT EG. AFTER 72000 CYCLES BUT BEFORE 73000 CYCLES FOR THE INSPECTION REQUIREMENTS. ON OR BEFORE A/C REACHES 75000 TOTAL A/C FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 ECRA 5311-02093. PLANNING TO CONTACT EG. AFTER 72000CYCLES BUT BEFORE 73000 CYCLES FOR INSPECTION. REPAIR WAS PERFORMED PER EC/RA 5311-02093. ON OR BEFORE AIRCRAFT REACHES 75000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART2 OF ECRA 5311-02093. PLANNING TO CONTACT EG. AFTER 72000 CYCLES BUT BEFORE 73000 CYCLES FOR THE INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. IMSPECTION C/W TOMC APPROVED  :  QC REVIEWED TOMC APPROVED  :  QC REVIEWED
